# SDR P5CA9700899

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT LWR MOUNT AND TAUGENTIAL LINK UPPER SURFACE ARE CHAFED AT SEVERAL PLACED AT RHS.  BLENDED OUT AFFECTED ARE IAW BOEING SRM 51-10-01 AND CHAFE MARK IS WITHIN MM 71-21-00, REF CWS NR 854155.
